# SDR HALA2011111000510

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,737 hours, 18,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Part serial: 4107
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK SHUTDOWN IN AUTO AND STBY AT GATE.  R & R LT PACK COMPRESSOR OUTLET OVERHEAT SWITCH IAW AMM 21-51-19.  LT PACK OPERATES NORMAL ON GROUND.
